# SDR MWEA030262

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 42,882 hours, 42,174 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: S124681014016
- Condition: Debonded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER HAS A PREVIOUS REPAIR ON TOP SURFACE AT OUTBOARD AFT CORNER THAT IS DEBONDING.  FABRICATED AND BONDED NEW DISC TO SPOILER.
